Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have warts in beard area. Done electro Quadri, tried creams like retino, and tretin. Suggested to take Dicaris

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 5958 Questions
Question
Hi this is XXXXX , I have terrible problem of warts in the beard area , have tried nearly all the medicines and have done electro quadri for 8 to 10 times , but they keep coming , have tried creams like , imiquad , retino ac ,tbact , tretin 0.01% cream and tablets like zinfate etc. Now I have been asked to take dicaris 150 mg once a week for 6 weeks and tazret cream 0.01% ( on Mon, Wed , Friday ) and Imiquad on ( Tue , Thursday , Saturday ) . Will this be effective , should I try these , as I am tired of trying these different medicines and creams and this is going on the past 3 years now .

Another doctor , has asked me to apply salyclix SF 6% ointment ( Dr Reddys ) . Therefore if you can guide me which is better option .

Regards

XXXXX
Posted Sun, 15 Sep 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer:
continue latest medication

Detailed Answer:
hello XXXXXXX
Hope you are fine.
l remember I have already discussed with you regarding this.
please dont go for so many things.
For now you just apply imiquimoid and tretin.
Also take that dicaris tablet.
Thuja is also good and all these medication can be followed together.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Have warts in beard area. Done electro Quadri, tried creams like retino, and tretin. Suggested to take Dicaris 3 minutes later
Sir the combination is Imiquad and tazret 0.1% and not tretin am I correct
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
yes you are right

Detailed Answer:
hello XXXXXXX sorry for replying late.
yes it is tazret 0.1 and imquad.
One important thing is that you might feel bit burning with tazret.
In that case you can apply it and keep for an hour and then wash it off.
please try it for a month. hope you got that thuja.
Above answer was peer-reviewed by
 
Follow-up: Have warts in beard area. Done electro Quadri, tried creams like retino, and tretin. Suggested to take Dicaris 27 minutes later
yes I have got thuja 30 , but you prescribed to have 4 pills in the morning only , do I have to have it in the night also same dosage .
 
 
Answered by Dr. Rahul Kumar 9 minutes later
Brief Answer:
dont take extra dose

Detailed Answer:
Hello XXXXXXX
No, you take 4 polls only in morning.
Dont take extra dose.
Just wait a bit for the response.

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor